MathSciNet Relay Station
MathSciNet bibliographic data
MR2097515 47A63
Bourin, Jean-Christophe Convexity or concavity inequalities for Hermitian operators. Math. Inequal. Appl. 7 (2004), no. 4, 607–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement